It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Stacker 2

Re: Stacker 2

[ Back to Messages ]

Message

Posted by steve on July 25, 2000 at 20:45:15:

In Reply to: Re: Stacker 2 posted by Stan on July 24, 2000 at 22:36:25:

: : Hello,

: : I have been taking stacker 2 for approx. 2 months. I try and take the daily dosage of 3 caplets. I have been noticing lately that I have been very nervous but more importantly I have been quick to snap on people. It seems that I am ready to kill someone for the littlest things. Could this be a possible side effect of taking them? Please email me with any input on the subject. It would be greatly appreciated.

: : Thank You

: Yes this stuff builds up in your body and you can become a monster. Stop taking it before it is too late!!!!!

What "stuff" builds up in you, and what are the possible side effects. Can you please elaborate



Follow Ups




All times are GMT -7. The time now is 12:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!